A certain boundary value problem of the biharmonic equation for the half-plane
Differencialʹnye uravneniâ, Tome 11 (1975) no. 9, pp. 1705-1708
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1975_11_9_a20,
author = {P. V. Kerekesha},
title = {A certain boundary value problem of the biharmonic equation for the half-plane},
journal = {Differencialʹnye uravneni\^a},
pages = {1705--1708},
year = {1975},
volume = {11},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1975_11_9_a20/}
}
P. V. Kerekesha. A certain boundary value problem of the biharmonic equation for the half-plane. Differencialʹnye uravneniâ, Tome 11 (1975) no. 9, pp. 1705-1708. http://geodesic.mathdoc.fr/item/DE_1975_11_9_a20/